# SDR DALA2022030201326

- Difficulty date: March 1, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 39,988 hours, 27,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 001-0210:5300-1001/001 00403 INSTALLED FWD CARGO, LOWER DOOR PAN PER B717 SRM 53-20-15-2R PROCEDURE 6. CORROSION LEVEL CLASSIFIED AS LVL 1. CLOSING REQUIREMENTS RII: INSPECTOR 00899097. FORWARD CARGO COMPARTMENT, LOWER DOOR JAM HAS MULTIPLE AREAS OF CORROSION AROUND DOOR STOPS AND SCUFF PLATE ATTACH HOLES. MARKED AND PHOTO. SUMMARY SEE NRC 001-0210:5300-1001/001 00403. (LP #2139553)
